MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0526
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to painful left hip and loosening of the stem at bone to implant interface.Doi: (b)(6) 2003, dor: (b)(6) 2021.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12360936
Report Number1818910-2021-18521
Device Sequence Number14437493
Product Code LPH
UDI-Device Identifier10603295175315
UDI-Public10603295175315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0526
Device Catalogue Number550526
Device Lot Number1001847
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR NEUT 32IDX62OD; S-ROM HEAD FEMORAL COCR 32+0; S-ROM SLEEVE PRX ZTT, 18F-LRG; S-ROM STM STD,42 NK,18X13X160; UNKNOWN HIP ACETABULAR CUP; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR NEUT 32IDX62OD; S-ROM HEAD FEMORAL COCR 32+0; S-ROM SLEEVE PRX ZTT, 18F-LRG; S-ROM STM STD,42 NK,18X13X160; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight91